Can going off prozac 20mg/daily..cause intense anxiety, almost panick, insomnia, feeling totally inadequaste, and worse..that people are sick of hearing about my chronic illness, and try to avoid me, no one cares..want to die,.out of controll. suddenly,...i
t has been 5 weeks since i stopped prozac 20 mg. daily..for 20 years..i am now having unbelievable anxiety, fears, obscessive thoughts, ticks in my eyes for 5 days, agitated, find it hard to stop talking, feeling everybody despises me and finds me a nuisance due to my chronic illness, i can't cope, nothing helps...distraction, whatever.
could this all be from the prozac? 1 week ago i told my shrink..he didn't know what to do, so he just wrote me the same old script, except i asked the pharmacy for 10 mg. caps, and after a week, i don't think i have any seratonin going on at all..i am in a black hole, scrambling to breathe!! help!!!
Sounds like you need new shrink!! I quit prozac cold turkey after being on it for 5 yrs. I know what you are feeling. Its a tornado! After I quit I just turned to pot. That only numbed the feelings. This was yrs ago. Years have past and I have a new shrink in my adventure toward solving my insanity, and he has me on mood stablizers, which works wonders. Not something to numb the circus that is going on in my head. I would never recommend Prozac to anyone, jsut because of the reaction I had to it. Each one of us reach differntly to medication. I am on Effexor, it works wonders for me. Depacote is a mood stablizer, it works for me as well. I periodically take Serequil, but I do not like the way it makes me feel. Like I am on drugs again. UGGG never again!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.